# SDR AALA202408127221

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 36,748 hours, 15,665 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 26123111
- Part serial: B19904
- Condition: Blown
- Location: Zone 700
- Part time: 620 hours, 285 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BLOWN NUMBER 3 TIRE ON LANDING. REPLACED NUMBER 3 TIRE ASSEMBLY. PER AMM 32-45-11.
